# SDR SWAA970673

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, F/O'S NUMBER 2 WINDOW CRACKED AND ARCED.  AIRCRAFT DIVERTED TO JAX AND MADE AN UNEVENTFUL LANDING.  REPLACED WINDOW ASSEMBLY AND HEAT CONTROLLER PER BOEING M/M.
